The asymptotic behavior of a single population model with space-limited and stage-structure

注意:本论文已在 Nonlinear Analysis: RealWorld Applications 6 (2005) 155 – 173发表
Zhipeng Qiua,b, KaifaWang c
a.Department of Mathematics, University of Science and Technology of China, Heifei 230026, PRChina
b.Department of Applied Mathematics, Nanjing University of Science and Technology, Nanjing 210094, PRChina
c.Department of Mathematics, College of Medicine, Third Military Medical University, Chongqing 400038, PRChina

Abstract: In this paper, a single population model with space-limited and stage-structure is considered. Sufficient conditions for uniform persistence of the model are obtained by the theory of infinite dimensional dynamical systems. Then by applying the theory of Hopf bifurcation and the Browder fixed point theorem, sufficient conditions for the limit cycle of the model existing in small range and large range are, respectively, obtained.
Keywords: Space-limited; Stage-structure; Periodic solution

1浏览PDF格式全文需要使用软件--Abode Acrobat(由于软件较大并常见,我站不提供下载)



1、The Asymptotic Behavior of Flow Reactor Models with Two Nutrients

2、The analysis and regulation for the dynamics of a temperate bacteriophage model  


返回首页 | CIMS论文 | 并行工程 | 虚拟制造 | 敏捷制造 | 其他论文 | 项目开发 | 学术资源 | 站内全文搜索 | 免费论文网站大全 |

line.gif (4535 字节)





All rights reserved, all contents copyright 2000-2019